# SDR SWAA2012120710306

- Difficulty date: November 26, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION LOCATED ON LOWER SKIN I/B FORE FLAP RIGHT WING AT 47" FROM I/B EDGE.  REPAIRED LOWER SKIN I/B FORE FLAP RIGHT WING AT 47" FROM I/B EDGE IAW B737-300 SRM 51-70-10-2R-0.
